# SDR USAA990513

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 597
- Part time: 30,191 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK, FOUND 1.5 INCH CRACK AT FASTENER HOLE OF INBOARD CHORD OF FUSELAGE FRAME AT BS 597, WL 203, RBL 64.  INSTALLED DOUBLER PER EA 64518 AND EA 64594.  (M)
